# SDR DALA2024071207042

- Difficulty date: July 7, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N375NC
- Make and model: Airbus A320-212
- Aircraft serial: 1789
- Aircraft time: 63,342 hours, 30,303 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3275 DISC: CORROSION SPIGOT FITTING RECEPTACLE BORE ON RH PYLON. C/A: REPLACED SPIGOT FITTING RECEPTACLE BORE ON RH PYLON AS PER A320 SRM 51-74-00; SRM 54-51-12-283-001; SRM 54-51-12-300-001 AND SRM 51-44-11. (LP: 0433902)
